References

  1. Kolmogorov A.N. Zufallige Bewegungen (Zur Theorie der Brownchen Bewegung). Ann. Math. 1934, 35, 116-117.
  2. Hormander L. Linear differential operators with partial derivatives. Mir, Moscow, 1965. (in Russian)
  3. Weber M. The fundamental solution of degenerate partial differential equation of parabolic type. Trans. Amer. Math. Soc. 1951, 1 (71), 24-37.
  4. Il'in A.M. On a class ultraparabolic equations. Dokl. Akad. Nauk. 1964, 6 (159), 1214-1217. (in Russian)
  5. Oleinik O.A., Radkevych E.V. Second-order equation with nonnegative characteristic form. J. Math. Anal. App. 1969, 1, 165-173. (in Russian)
  6. Malytska G.P., Eidelman S.D. Fundamental solutions and the stabilization of the solution of the Cauchy problem for a class of degenerate parabolic equations. Differ. Eq. 1975, 7 (11), 1316-1330. (in Russian)
  7. Eidelman S.D., Ivasyshen S.D., Malytska G.P. A modified Levi method: development and application. Dopov. Nats. Akad. Nauk Ukr. Mat. Priridozn.Tekh. Nauki. 1998, 5, 14-19. (in Ukrainian)
  8. Eidelman S.D., Ivasyshen S.D., Kochubei A.N. Analytic methods in the theory of differential and pseudodifferential equations of parabolic type. Basel, Birkhauser, 2004.
  9. Ivasyshen S.D., Pasichnik G.S. On the Cauchy problem for $\overrightarrow{2b}$-parabolic systems with growing coefficients. Ukrainian Math. J. 2000, 52 (11), 1691-1705. doi: 10.1023/A:1010427120130 (translation of Ukrain. Mat. Zh. 2000, 52 (11), 1484-1496. (in Ukrainian))
  10. Malytska G.P. Construction of the fundamental solution of Cauchy problem for the diffusion equation with variable inertia. Math. Methods Phys. Mech. Fields 1999, 3 (42), 56-60. (in Ukrainian)
  11. Malytska G.P. On the structure of the fundamental solution of the Cauchy problem for elliptic-parabolic equations generalize the diffusion equation with inertia. Bull. National Univ. "Lviv Polytechnik" 2000, 411, 221-228. (in Ukrainian)
  12. Malytska G.P. Systems of equations of Kolmogorov type. Ukrainian Math. J. 2008, 60 (12), 1937-1954. doi: 10.1007/s11253-009-0182-4 (translation of Ukrain. Mat. Zh. 2008, 60 (12), 1650-1663. (in Ukrainian))
  13. Malytska G.P. Fundamental solution matrix of the Cauchy problem for a class of systems of Kolmogorov type equations. Differ. Eq. 2010, 46 (5), 753-757. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.